# SDR UHLA201605230317

- Difficulty date: May 23, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 23,996 hours, 14,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER CROSSBEAM FRAME 17.  REMOVED CORROSION BY BLENDING AND DRILLING A NR 3 AND NR 5 HOLE.  NR 5 HOLE PLUGGED WITH RIVET.  RESTORED SURFACE IAW SRM 53-10-10, AD02 AND ETD2016-170-049255.
